MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI ACETABULAR SHELL; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented

ZIMMER BIOMET, INC. G7 OSSEOTI ACETABULAR SHELL; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Catalog Number 110010263
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately six months post-implantation, the patient underwent a hip revision due to due to instability.Patient was to be non-weight bearing and put weight on their leg.A screw fractured and the cup shifted after.Revised to another cup of the same size and included an augment.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: unk head, liner, screws.G2: foreign - event occurred in new zealand.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
G7 OSSEOTI ACETABULAR SHELL
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25237244
Report Number0001825034-2026-01419
Device Sequence Number9490385
Product Code LPH
UDI-Device Identifier00887868356018
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110010263
Device Lot Number67389159
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexFemale
Patient Weight148 LB